# SDR DALA2015082205168

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES OF RIBS BS XOS=380 AND XOS=429 AT LT WING SLAT PANEL NR 4. CORROSION ON HOLES OF RIB BS XOS=429 OF SLAT PANEL 4 WAS REPAIRED IAW SRM 57-02, PAR 9 AND BS XOS=380 WAS REPAIRED WITH ER/A 537759-14, REV ORIGINAL.
